It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am a 40 yr old male, 5' 10 200lbs, pretty healthy but I smoke and have slightly elevated triglicerides and taking Tricor 160 mg tablets, I am on no other meds.

After taking this for about 9 months, I just got a call from my Doctor after result from my recent blood work. He told me to stop taking TRICOR - this was because of some unfavorable results from my liver test. (You do have to have you liver checked often when you are on Tricor)and NO alcohol!! :-(

I figured something was up, both my wife and I are(were) on Tricor. We both started getting pains in our left side near our bottom rib. Also I had problems with headaches and sometimes I would feel out of breath. One other side affect that I noticed is that sometimes feel like I am going to pass out, comes for a few moments and then gone for the rest of the day. Strange, my wife does not have this symptom.


Good thing my doctor is on the ball and caught this early.

So, how did this stuff work?
Okay at first it was remarkable. My triglicerides droped from 200 to 150 in the first couple months. Then I got a bit lazy - started going back to my normal diet routine and number climbed back up a little. According to Abbot Labs this stuff is supposed to increase your HDL's a bit. Mine are at the bottom and Tricor did not help at all. My HDL's are at like 37.


As soon as I started excercise again, results were again favorable, except for the HDL's still being low.


I really think that you simply need:
Diet, Excercize and a lot of water. This stuff is a waste of money.
Will post my wifes results from this med when we get them.
Regards;
John





All times are GMT -7. The time now is 12:01 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!